Translator Disclaimer
July 2014 Analytic smoothing effect for nonlinear Schrödinger equation in two space dimensions
Gaku Hoshino, Tohru Ozawa
Osaka J. Math. 51(3): 609-619 (July 2014).

Abstract

We prove the global existence of analytic solutions to the Cauchy problem for nonlinear Schrödinger equations in two dimensions, where the nonlinearity behaves as a cubic power at the origin and the Cauchy data are small and decay exponentially at infinity.

Citation

Download Citation

Gaku Hoshino. Tohru Ozawa. "Analytic smoothing effect for nonlinear Schrödinger equation in two space dimensions." Osaka J. Math. 51 (3) 609 - 619, July 2014.

Information

Published: July 2014
First available in Project Euclid: 23 October 2014

zbMATH: 1304.35643
MathSciNet: MR3272608

Subjects:
Primary: 35Q55

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.51 • No. 3 • July 2014
Back to Top